Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Estimates of the Caccioppoli-Schauder type in weighted function spaces
HTML articles powered by AMS MathViewer

by Giovanni Maria Troianiello PDF
Trans. Amer. Math. Soc. 334 (1992), 551-573 Request permission

Abstract:

We deal with imbeddings of certain weighted function spaces as well as with the corresponding norm estimates for solutions to second order elliptic problems. We redemonstrate some results of Gilbarg and Hörmander by a technique, entirely different from theirs, which enables us to cover a range of parameters excluded by them.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B45, 35J25, 46E35
  • Retrieve articles in all journals with MSC: 35B45, 35J25, 46E35
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 334 (1992), 551-573
  • MSC: Primary 35B45; Secondary 35J25, 46E35
  • DOI: https://doi.org/10.1090/S0002-9947-1992-1049865-3
  • MathSciNet review: 1049865